# SDR J0U2004F00001

- Difficulty date: May 24, 2004
- Submitted: June 23, 2004
- Operation: Air carrier
- Aircraft: N25CU
- Make and model: Beech 400A
- Aircraft serial: RK361
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cable
- Condition: Broken
- Location: Lumbar Support
- Part time: 224 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NO LUMBAR SUPPORT FOR CREW SEAT.  ADJUSTMENT USING CONTROL KNOB MADE NO DIFFERENCE IN SUPPORT.  REMOVED AFT UPHOLSTERY FROM SEAT AND FOUND CONTROL CABLE BROKEN.  SUGGEST USING HEAVIER CABLE.
